SINGULAR PERTURBATIONS WITH ORIGIN EIGENVALUES


DEMIREKLER M., UCTUG M.

INTERNATIONAL JOURNAL OF CONTROL, vol.45, no.5, pp.1823-1834, 1987 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 5
  • Publication Date: 1987
  • Doi Number: 10.1080/00207178708933848
  • Journal Name: INTERNATIONAL JOURNAL OF CONTROL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1823-1834
  • Middle East Technical University Affiliated: Yes